# SDR AU971459

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly D2AF34C71
- System (JASC): 3457 · Global Positioning System
- Part: Gps System
- Condition: Faulty
- Location: Global Posit
- Component: King, KC555
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GPS INTERFACE TO HSI AND AIRDATA SYSTEM FAULTY ALLOWING AIRCRAFT TO WANDER IN AUTOPILOT NAV MODE.
